Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 109, NWS Philadelphia/Mount Holly

November 22, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 22, 2025, 1:47 PM EST. It took effect at Nov 23, 2025, 7:00 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2025, 1:47 PM EST (18:47 UTC)
In effect from
Nov 23, 2025, 7:00 PM EST
Expired
Nov 24, 2025, 12:17 PM EST
In force
17 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

139 
WHUS71 KPHI 221847
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
147 PM EST Sat Nov 22 2025

ANZ430-431-450>455-230915-
/O.NEW.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
147 PM EST Sat Nov 22 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 1 PM EST
MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Portions of Atlantic coastal waters and Delaware Bay 
  Waters. 

* WHEN...From 7 PM Sunday to 1 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Guzzo
5 follow-up statements
478 
WHUS71 KPHI 230646
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
146 AM EST Sun Nov 23 2025

ANZ430-230800-
/O.CAN.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
146 AM EST Sun Nov 23 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds are expected to remain below advisory criteria.

$$

ANZ431-450>455-232000-
/O.CON.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
146 AM EST Sun Nov 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Portions of Atlantic coastal waters and Delaware Bay 
  Waters. 

* WHEN...From 7 PM this evening to 1 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
281 
WHUS71 KPHI 231633
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1133 AM EST Sun Nov 23 2025

ANZ431-450>455-240600-
/O.CON.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1133 AM EST Sun Nov 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Portions of Atlantic coastal waters and Delaware Bay 
  Waters. 

* WHEN...From 7 PM this evening to 1 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
047 
WHUS71 KPHI 232016
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EST Sun Nov 23 2025

ANZ431-450>455-241100-
/O.CON.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EST Sun Nov 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Portions of Atlantic coastal waters and Delaware Bay 
  Waters. 

* WHEN...From 7 PM this evening to 1 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
346 
WHUS71 KPHI 240539
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1239 AM EST Mon Nov 24 2025

ANZ431-452>455-240645-
/O.CAN.KPHI.SC.Y.0109.000000T0000Z-251124T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1239 AM EST Mon Nov 24 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts have come down and no gusts over 25 kt are expected.
Thus, the Small Craft Advisory has been cancelled. 

$$

ANZ450-451-241800-
/O.CON.KPHI.SC.Y.0109.000000T0000Z-251124T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1239 AM EST Mon Nov 24 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
695 
WHUS71 KPHI 241717
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1217 PM EST Mon Nov 24 2025

ANZ450-451-241830-
/O.CAN.KPHI.SC.Y.0109.000000T0000Z-251124T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1217 PM EST Mon Nov 24 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished to less than 25 kt. Therefore, the Small
Craft Advisory has been cancelled.

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 12:33 PM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Nov 22, 12:33 PM EST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1233 PM EST Sat Nov 22 2025

.SYNOPSIS...
A weak clipper system will pass by to the north on Sunday. High
pressure moves in Sunday Night through Tuesday morning, with a
frontal system moving in for the mid-week period. High pressure
takes over in the wake of the frontal system for the
Thanksgiving holiday through the end of the week, resulting in
dry but cold weather.

&&

.NEAR TERM /THROUGH SUNDAY/...
Low pressure off the southeast New Jersey coast continues to
track east as a cold front works its way through the region.
Surface high pressure briefly builds into the Northeast tonight
before sliding offshore Sunday morning. A clipper system, an H5
trough with strong shortwave energy currently over central
Canada just north of the Northern Plains, will approach on
Sunday and will move into eastern Canada and northern New
England Sunday afternoon.

Any lingering rain tapers off early this afternoon, and skies
will clear out going into this evening.

Some weak shortwave energy may result in some high clouds late
tonight, mainly over the southern Poconos, Lehigh Valley, and
far northwest New Jersey. For the rest of the area, skies will
be mostly clear to partly cloudy. One thing to watch out for
late tonight and into Sunday morning is the development of fog.
The ground will not get a chance to sufficiently dry out from
rainfall last night into this morning given that sunset is so
early and there may not be enough sunshine to dry the ground
out. With a cooler and drier airmass building into the region
due to that area of high pressure, that ground moisture should
result in the development of fog, especially where skies are
clear and winds are nearly calm. For now, not expecting dense
fog, but cannot rule out some locally dense fog, especially in
the Pine Barrens of New Jersey and away from the coasts in
Delmarva. 12Z HREF showing probability of visibility less than 1
mile generally 10 to 20 percent across portions of New Jersey
and southeast Pennsylvania. Also cannot rule out the potential
for some patchy freezing fog with temperatures dropping below
freezing. Lows tonight will be in the upper 20s to low 30s.

With the clipper system passing north of the area on Sunday,
some rain and/or snow showers are possible, mainly for areas
north of I-78, and those snow showers would be limited to the
higher elevations of the southern Poconos. PoPs will generally
be slight chance to low end chance. QPF will be minimal. For the
rest of the area, skies will generally be partly cloudy. Highs
will be in the upper 40s to low 50s, though in the mid and upper
50s in Delmarva.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
High pressure moves offshore on Sunday, with a weak clipper system
sliding by to the north to close out the weekend. Most will see no
impacts from this system as it passes, but cannot rule out a few
rain/snow showers, mainly from I-78 on north, with the highest
chance to see flakes (20-30%) being in the higher elevations of
Carbon/Monroe County in PA and Sussex County, NJ in the morning when
temperatures are still cold enough for snow showers. Outside of any
showers, it will be partly cloudy overall with highs in the low to
mid 50s, with mid to upper 40s in the higher elevations.

An expansive area of high pressure moves in behind the clipper
system, resulting in a tranquil period of weather Sunday Night
through Monday Night. Overnight lows both Sunday and Monday Night
will hover in the low to mid 30s with highs on Monday in the low to
mid 50s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
High pressure quickly moves offshore by Tuesday morning with an area
of low pressure moving through the upper Great Lakes. This will drag
a warm front through our area on Tuesday Night, with the associated
cold front pushing in on Wednesday. The result will be periods of
rain likely beginning by Tuesday evening, continuing through
Wednesday night. Rain won't be continuous and this does not look
like an impactful system overall. NBM probability of 24 hour
rainfall > 1 inch is only around 10%, so this looks to be a
beneficial rain more than anything. Temperatures turn to the mild
side with the warm front coming through, especially on Wednesday
where a stretch of above normal temperatures expected, making this
an all rain event.

Temperatures take a tumble for the end of the week. The initial cold
front moves through on Wednesday, with a secondary reinforcing front
on Thursday Night. This will usher in a stretch of below normal
temperatures for late November, though at the very least the
Thanksgiving holiday looks dry at this point.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...Lingering MVFR CIGs will become VFR by 21Z.
N-NW winds 5 to 10 kt. High confidence.

Tonight...Overall, VFR. However, there is the potential for
VSBY restrictions in mist/fog developing by 04Z. Confidence is
too low to include BR in the 18Z TAF, but the potential cannot
be ruled out. Best chances will be at KRDG/KABE/KTTN/KMIV/KACY.
NW winds less than 10 kt, becoming LGT/VRB. Low confidence.

Sunday...VFR. Cannot rule out a brief, light SHRA at KABE in
the afternoon. SW winds less than 10 kt. Moderate confidence
overall.

Outlook...

Sunday night through Tuesday...VFR. No significant weather.

Tuesday Night through Wednesday...sub-VFR conditions expected with
periods of showers and low clouds.

&&

.MARINE...
Sub-Small Craft Advisory conditions through Sunday. North to
northwest winds 10 to 15 kt with gusts up to 20 kt, becoming
less than 10 kt late tonight. Winds become southwest 10 to 15 kt
by Sunday afternoon. Seas 2 to 3 feet. Fair weather.

Outlook...

Sunday Night through Monday...SCA conditions possible (50%) as
wind gusts approach 25 kt.

Monday Night through Wednesday...No marine headlines expected.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Hoeflich
NEAR TERM...MPS
SHORT TERM...Hoeflich
LONG TERM...Hoeflich
AVIATION...MPS
MARINE...MPS
Hazardous weather outlook, Nov 22, 5:08 AM EST, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
508 AM EST Sat Nov 22 2025

MDZ012-015-019-020-231015-
Kent MD-Queen Annes-Talbot-Caroline-
508 AM EST Sat Nov 22 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.